# SDR ASAA12711134

- Difficulty date: January 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 38,127 hours, 16,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 416A55068
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERNAL FLOORBEAM UPPER CHORD HAS AN ELONGATED HOLE AT LBL 42 BS 986.  REPAIRED CHORD IAW TIMCO REO G14553 REV A AND ALASKA AIRLINES EA NUMBER 700 53EA 07365 REV NEW DATED 03FEB2012.
